# SDR 97ZZZX4192

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47938
- Make and model: Grob G103ATWINII
- Aircraft serial: 3841K87
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Condition: Opened
- Location: Cockpit
- Part time: 1,400 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOUNCING ON TAKEOFF ROLL AND TURBULENCE ON TOW CAUSED CANOPY LOCK HANDLE TO UNLOCK AND CANOPY OPENED IN-FLIGHT BREAKING THE REAR HINGE AND GLASS.  IT DID NOT BREAK LOOSE FROM THE GLIDER.  RECOMMEND OVERCENTER TYPE LOCK SPRING TO HOLD LATCH CLOSED.
